# SDR SWAA2018051021818

- Difficulty date: April 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 63,161 hours, 36,818 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 111A13226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OUTBOARD OF KEEL BEAM ANGLE CRACKED AT BS 663.  REPAIRED ANGLE PER ER & EA.
